# SDR SWIA201023967

- Difficulty date: April 1, 2010
- Submitted: April 6, 2010
- Operation: Air carrier
- Aircraft: N472CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7667
- Aircraft time: 18,772 hours, 17,087 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRONT PRESSURE BULKHEAD CRACKED AT THE PARKING BRAKE CABLE PORT.  (A CHECK)  REPAIRED PER REO.
